By Topic

Diffusion of magnetic fields into conductors of nonuniform resistivity

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Sprott, J.C. ; Department of Physics, University of Wisconsin, Madison, Wisconsin 53706

Your organization might have access to this article on the publisher's site. To check, click on this link:http://dx.doi.org/+10.1063/1.338128 

Solutions are obtained for the spatial variation of electrical resistivity of cylindrical and rectangular conductors such that the magnetic field external to the conductor maintains a constant spatial variation as the magnetic field diffuses into the conductor. Practical implementations of the ideal solution are described.

Published in:

Journal of Applied Physics  (Volume:61 ,  Issue: 3 )